# SDR ASAA2018102326686

- Difficulty date: October 23, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 44,903 hours, 13,638 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A566021
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA DRAIN FLOOR SUPPORT LBL46 HAS CORR. GROUNDED - YES. REMOVED AND REPLACED AFT WET AREA DRAIN FLOOR SUPPORT AT LBL NG, IAW SRM 51 40 02 0G 0 W 4" O .090 R 0 L 18.5" D .090.
